American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E. Spanier. Locally constant cohomology . Trans. Amer. Math. Soc. 329 (1992) 607-624. MR 1024777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. Spanier. Cohomology theories on spaces . Trans. Amer. Math. Soc. 301 (1987) 149-161. MR 879567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1